# SDR SWAA2012121010447

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FACE OF FRAME IN THE CARGO COMPARTMENT AT BS 787 BETWEEN STR 26R AND 27R.  REPAIRED FRAME IAW SRM.
